i was just wondering if anyone has taking Topamax and then discontinued it or decressed it's dosage and experienced withdrawal symptoms? my doctor decided to lower my dosage since i've been experincing major weight loss and constipation i started yesterday and it was horrible.. i had panick attacks ( i think thats what they were) anxiety, mood swings, i LITERLY didnt want no one to touch me at all i would start screaming if they did.(every time someone touched me i got an aura for some reason) my mom had to put my food on the end of the bed and i would get it myself. i was reallyy confused for a while. i had lots of aura's and right after them i had burst out in tears for no reason for a few seconds then would stop suddenly(possible seizuer??) i know i did have two partial complex seizures for sure but the rest i'm not sure of.. are these withdrawal symptoms?? how long will this last ?? it scared me really bad and my family i went back to taking the dose i started on.. not sure if i wanna decrease my dosage if all this happend to me.. please any information will be appreciated.
P.S i'm on 50mg a day (25 in the pm and am) and also 1500mg of Keppra if this helps. the doctor said to decrease it to make it just 25 at night.